# SDR AWXA200501258

- Difficulty date: October 4, 2005
- Submitted: October 20, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546435277
- Part serial: BN873
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C18 CHECK DISCOVERED DISBOND AREA, ON THE LEFT OUTBOARD AFT FLAP FROM WBL 230.68L TO WBL 232.68L.  MAINTENANCE REMOVED DISBOND AREA FROM THE LT OUTBOARD AFT FLAP IAW BOEING 737-300 SRM 51-70-10-2R.  FABRICATED AND BONDED REPAIR FILLER AND DOUBLER TO THE LEFT OUTBOARD AFT FLAP FROM WBL 230.68L TO WBL 232.68L.
